Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


losing weight and muscle
Oct 30, 2003

Hi Nelson, I am 32 years old. My viral is 152,000 up from 130,000 and tcell 350 down from 650 6 mos ago. I have lost 25 lbs in 4 months. I am working out..but cant lift nearly what I use to. I want to gain my muscle back. I like this lean look..but I liked my body before. I just started my meds today..Kaletra and combivir. Should I asked my doctor for Andro Gel..will this help with my muscle gain, and sex drive? Is there something else I can do. thanks.have a good one

Response from Mr. Vergel

Yes, please ask your doctor for a free and total testosterone test, a thyroid function test and a DHEA-S test. If you have low testosterone, gels like Testim or Androgel will be good options. Now that you are on therapy, you will go up in weight. Just make sure is good weight.

Kaletra is probably the most durable protease out there. Just watch your triglycerides and cholesterol. Exercise at least 3 times a week for an hour with weights and cardio, take 2000 mg/day of Omega 3 oil capsules and lower your sweet intake. Eat a lot of lean proteins also! Read more in Built to Survive, www.medibolics.com

Nelson



Previous
have you ever had to use a fill for facial wasting?>
Next
recently diagnosed with Aids

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement